# SDR SWAA2018122027792

- Difficulty date: November 30, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE RT SIDE WALL SUPPORT CORRODED BETWEEN BS 727 TO BS 767.  R&R SUPPORT PER SRM AND DWG.
